MAUDE Adverse Event Report: ZIMMER GMBH ANN PH NAIL RT 9X160MM; Rod, Fixation, Intramedullary And Accessories

ZIMMER GMBH ANN PH NAIL RT 9X160MM; Rod, Fixation, Intramedullary And Accessories
Catalog Number 47-2496-160-09
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Aseptic loosening (4883)
Date of Event 02/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: concomitant medical products: desc: ann blunt tip screw 4x44mm; item: 47-2486-044-40; lot: 3265431.G2: report source: spain.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported from a clinical study that a patient had underwent im nailing of the right proximal humerus.Subsequent x-rays revealed evidence of proximal screw loosening and protrusion.The patient is scheduled for screw removal on an unknown date due to pain from the protruded screw.Due diligence is in progress for this complaint; to date no additional information or product has been received.

Brand Name
ANN PH NAIL RT 9X160MM
Common Device Name
Rod, Fixation, Intramedullary And Accessories
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25025527
Report Number0009613350-2026-00229
Device Sequence Number15998981
Product Code HSB
UDI-Device Identifier00889024505780
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number47-2496-160-09
Device Lot Number3223706
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight209 LB